CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Anderson-G-W"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2014 | 2004 | 1991
Number of items: 3.

2014

Anderson, Greg W. and Farrell, Brendan (2014) Asymptotically liberating sequences of random unitary matrices. Advances in Mathematics, 255 . pp. 381-413. ISSN 0001-8708. http://resolver.caltech.edu/CaltechAUTHORS:20140527-113337111

2004

Aagaard, Brad T. and Anderson, Greg and Hudnut, Ken W. (2004) Dynamic Rupture Modeling of the Transition from Thrust to Strike-Slip Motion in the 2002 Denali Fault Earthquake, Alaska. Bulletin of the Seismological Society of America, 94 (6). S190-S201. ISSN 0037-1106. http://resolver.caltech.edu/CaltechAUTHORS:20140805-091335567

1991

Anderson, Greg W. (1991) A Short Proof of Selberg’s Generalized Beta Formula. Forum Mathematicum, 3 (3). pp. 415-418. ISSN 0933-7741. http://resolver.caltech.edu/CaltechAUTHORS:20180803-091327263

This list was generated on Tue Sep 17 08:24:48 2019 PDT.